# SDR IPXA2023012650257

- Difficulty date: January 6, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 221060119
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  ENG 1 I/B T/R HALF FWD CIRCUMFERENTIAL LATCH UPPER BRACKET BROKEN.  REMOVED AND REPLACED IAW SRM 51-40-21
